# SDR SWAA2014111934315

- Difficulty date: October 27, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,319 hours, 54,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EDGE INTERCOSTAL ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
